# SDR CALA2025070906412

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N17364
- Make and model: Boeing 737-8
- Aircraft serial: 67637
- Aircraft time: 1,448 hours, 505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EXTERIOR EMERGENCY LIGHT INOP. RELAMPED R1 DOOR SLIDE EXTERIOR EMERGENCY LIGHT AS REQUIRED. OPS CHECK GOOD. REF AMM 33-51-04. OK TO CONTINUE.PARTS USED: 99-3351-3-0014,QTY :1
